Universidad Complutense de Madrid
E-Prints Complutense

Characterization of dual mixed volumes via polymeasures

Impacto

Downloads

Downloads per month over past year



Jiménez, Carlos and Villanueva, Ignacio (2015) Characterization of dual mixed volumes via polymeasures. Journal of Mathematical Analysis and Applications, 426 (2). pp. 688-699. ISSN 0022-247X

[img]
Preview
PDF
187kB
[img] PDF
Restringido a Repository staff only

367kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X15000979




Abstract

We prove a characterization of the dual mixed volume in terms of functional properties of the polynomial associated with it. To do this, we use tools from the theory of multilinear operators on spaces of continuous functions. Along the way we reprove, with these same techniques, a recently found characterization of the dual mixed volume.


Item Type:Article
Uncontrolled Keywords:Dual mixed volumes; Polymeasures
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:30056
Deposited On:13 May 2015 08:43
Last Modified:21 May 2015 08:49

Origin of downloads

Repository Staff Only: item control page